# SDR CA990707020

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 82410162005
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY LIGHTS COME ON WHEN SELECTED OFF FROM ARM POSITION.   EMERGENCY LIGHT CONTROL UNIT REPLACED.
